# SDR CALA2013061200398

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 47,011 hours, 16,681 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 147A6502
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HAS CORROSION ON MOST BOTTOM FWD FORMED ANGLE EXTENDING INTO LEVELING COMPOUND.  R & R BOTTOM FWD ANGLE REF SRM 51-40-02.
